Staiger, Ludwig - On the incomputability of computable dimension

lmcs:5415 - Logical Methods in Computer Science, May 14, 2020, Volume 16, Issue 2 - https://doi.org/10.23638/LMCS-16(2:5)2020
On the incomputability of computable dimension

Authors: Staiger, Ludwig

Using an iterative tree construction we show that for simple computable subsets of the Cantor space Hausdorff, constructive and computable dimensions might be incomputable.


Volume: Volume 16, Issue 2
Published on: May 14, 2020
Submitted on: May 1, 2019
Keywords: Computer Science - Logic in Computer Science,68Q30, 03D32


Share

Consultation statistics

This page has been seen 146 times.
This article's PDF has been downloaded 69 times.